RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1200–1206 (Mi zvmmf1153)  

This article is cited in 2 scientific papers (total in 2 papers)

Energy estimate of the solution to a nonlinear pseudoparabolic equation at $t\to\infty$

M. O. Korpusov, A. G. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1055 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1154–1160

Bibliographic databases:
UDC: 519.633
MSC: Primary 35K70; Secondary 35K60
Received: 19.06.2001

Citation: M. O. Korpusov, A. G. Sveshnikov, “Energy estimate of the solution to a nonlinear pseudoparabolic equation at $t\to\infty$”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1200–1206; Comput. Math. Math. Phys., 42:8 (2002), 1154–1160

Citation in format AMSBIB
\Bibitem{KorSve02}
\by M.~O.~Korpusov, A.~G.~Sveshnikov
\paper Energy estimate of the solution to a nonlinear pseudoparabolic equation at $t\to\infty$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1200--1206
\mathnet{http://mi.mathnet.ru/zvmmf1153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945842}
\zmath{https://zbmath.org/?q=an:1056.35102}
\elib{http://elibrary.ru/item.asp?id=13395036}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1154--1160


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1153
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, “Conditions for the global solvability of the Cauchy problem for a semilinear equation of pseudoparabolic type”, Comput. Math. Math. Phys., 43:8 (2003), 1159–1171  mathnet  mathscinet  zmath
    2. M. O. Korpusov, A. G. Sveshnikov, “On the solvability of strongly nonlinear pseudoparabolic equation with double nonlinearity”, Comput. Math. Math. Phys., 43:7 (2003), 944–961  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:70
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020